Aa
Aa
A
A
A
Close
Avatar universal

Percocet withdrawal

Hello, I am writing to get some advice. I have been addicted to percocet mainly for hmm about 3 years now. I was addicted to speed as a teen and quit that and then at about age 30 I fell into pain meds. Really any pain meds I could get my hands on. At this point I have been going to a pain clinic for a condition that is not really there to get the meds and then when I run out of those I an getting them off the street, I am up to 4 30mg tablets a day. When I found the 30mg on the street I lost controll even snorting them now instead of taking them. I have children and I am trying really hard to quit as I want my life back and cant keep paying 300 bucks every couple days for them, I lost my job in the process because every time I would run out I would not be able to get there. SO I am on day 4 of withdrawal and was hoping someone would tell me this gets better soon. I take amatrypheline to help me sleep at night so that helps but in the morinings I feel like I cannot sit still and I even feel like it is hard to breathe. Do detox drink help and how much longer before I feel like I can get up and do things I am so weak I cant even get out of bed..Can someone give me some advice and let me know what might help a lil.
15 Responses
Avatar universal
Hi there u should be feeling better maybe by tomorrow the good news is the worst of it is over!! Just hang on it really does get better I was using just about the same amount as u 120-150 mg the same drug so I feel your pain, it does get better I promise u that r u eating and drinking ? How about taking your multivitamin ? All that does help and hot baths good luck to u and god bless u all ya praying really did help me a lot
1580085 tn?1400940838
you will feel better soon, you must drink plenty of fluids, hot baths help with restless legs, put some epsom salts in .    walking and fresh air really does help, you are not alone,keep posting, have a look at the health page on here ,there is some good things to take that will help you, its a bit quiet on here at weekend, but you will get help and encouragement.god bless, and take care  sudie
Avatar universal
Im on day 5 CT off of 120mg/day two year habit and I too was snorting them.  I had rough WD's day 1-3, probably went through the same thing as you.  I'm on day 51/2 now and I'm feeling better.  Not 100% but better.  Stick it out because your almost there now.  Now's the time to get tough mentally and you will push through, it does get better everyday, every hour, every minute, I promise.

In the meantime do what sudie said.  Take really hot baths as often as you can, drink alot of gatorade if you can and stay strong mentally, like I said your almost over the worst of it.

Stay strong brother, I'll be rooting for you and keep on posting, this forum really helps!  Let me know if you have any more questions.  Good luck and god bless!...K.J.  
Avatar universal
My first day off perks and I feel awful
Avatar universal
Hang in there alan003, day 1-3 can get kinda of rough, stay committed to what you want to do. You should try and post your own question on the forum (if you havent already) that way it would be easier for people to follow your progress, answer your questions and just work with you through your WD's. The people here are great with their advice and support, they helped getting me to day5 1/2.  Good luck to you and god bless.  You can do this.
Avatar universal
Thank you all so much!! I thnk this website has been one of the best things for me.. I tried EXERCISE today and it has worked FANTASTIC after all if you are trying to build your endorphins back what better way.. I feel not 100% but so much better.. Started with a walk around the block and then went to the gym and walked the treadmill for 20 minutes on a low speed of course because I am so weak but then got into the pool and the hot tub and omg it has done wonders!! Let you know how tomorrow goes though in the morning though when I feel like I cant breathe from the anxiety.. Hang in there Alans u can do it I know right now you just want to die but I wish I could say you will feel better tomorrow but you wont.. You have to be strong and like they said try to drink lots of water. My first three days I could not hold water down though.. Today on day 4 is my first day that I finally ate something..
Avatar universal
You're through the worst of it. I'm on day 6 and feel 100% better. Congrats on your accomplishment:)

Stephanie
Avatar universal
Congrats on yours I just want to know when I will get my energy back or is this what sober feels like :(
Avatar universal
God I cannot tell you how bad I want more today
Avatar universal
Fight back the demons when they call, you are in a very vulnerable state right now and should stay focused and tough.  Your energy will come back unfortunately not as quickly as we would like but it will come back slowly.  I'm into day 6 and I feel so weak and sluggish but I feel a whole lot better than I did those first few days, I wont trade that for anything.  Stay strong, Stay tough, you can do this!  Good luck....K.J.
Avatar universal
How about sleep I could not get to sleep no matter how many sleep aides I took lastnight when does that end
Avatar universal
Hey there.  I was In the same boat as you I took percocet for about two years heavily. I am on day 10 with no pills and this morning was the first morning I woke up with energy and motivation. It took a. It for me but im starting to feel normal again the vitamins and amino acids help alot. It will get much better I was about to give up after day seven but so happy I did not resort back to pills. Be strong you will feel better soon good luck to you
Avatar universal
I'm on day 6 today and the last 48 hours I probably slept a total of 8 -9 hrs.  Everyone here tells me that sleep is the last thing to come back.  I was using around the same dosage as you and I was actually taking them the same way, snorting, so If I had to guess your are probably in the same boat as i am.  I think you are on day 5 now correct?  If so the worst of the Wd's are probably done with. Now you just have to fight the fatigue, insomnia, lethargy etc.  Stay positive, It does get better each day so you have that to look forward to.

One other thing about the sleep, I have tried to just accept the fact that I'm not going to sleep much.  This way when I do get a few zzzz's it gives me a moral victory and puts me in a better mood.

Just hang in there buddy, your doing good.  Keep it up and don't let your guard down.  Good Luck!

KJ
Avatar universal
He Bud, here is a post I read earlier about sleep from someone who knows a bit more or at least I think he does. Here it is....


"by Rich99 , 2 hours ago"
"Warm milk,  exercise, sleepy time tea, or this or that or that will do it......forget it!     When you ingest chemicals that disrupt the brain's chemistry,   the brain shuts down producing it own natural chemicals that control our bodily functions such as the sleep/wake cycle.    It takes time for the brain to sense that these ingested drugs are gone and start producing its own again.      When you reach that point,  it will begin to normalize"

Hope this helps....KJ
Avatar universal
OK so I had a set back and took some yesterday... :( I am so mad at myself but I dont feel totally horrible today but having to start all over again!!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.